# SDR CA970318011

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R330331
- Condition: Shattered
- Location: Left Side
- Part time: 3,463 hours
- Component: Ppg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT WINDSHIELD OUTER PANE SHATERED AFTER TAKEOFF. AIRCRAFT RETURNED TO AIRPORT. WINDSHIELD REPLACED.
